Archive for December, 2009

Levaquin patients face serious risks.

Levaquin Patients Face Serious Risks October 12, 2009. By Heidi Turner Boise, ID: Patients who take Levaquin to treat infections run a risk of developing Levaquin side effects, including Levaquin tendon ruptures. Unfortunately, many patients say they had no idea there was even a possibility of tendon ruptures associated with taking the Levaquin medication. Now, [...]

Drugs and Death at Bagram. Anti-Malarial medication. Lariam Toxicity

Drugs and Death at Bagram movie trailor.   Unfortunately, some of the families that that try and investigate the facts end up being investigated themselves.  http://drugsanddeathatbagram.com/  

Levaquin victim worried about prolonged debilitating pain.

October 7, 2009. By Heidi Turner Inman, KS: Melissa C. took Levaquin for less than a week before she suffered severe Levaquin side effects. Although she has not suffered Levaquin tendon ruptures, her pain has not improved since stopping the medication. Now Melissa is worried that she could suffer from debilitating pain for the rest [...]


Design by Aaron Melvin